# SDR DALA1148645501

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 83,159 hours, 34,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND R2 AND R3 EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED R2 M732 AND ASSOCIATED BATTERY AND L-47 AND L-50 LIGHT ASSEMBLIES.  OPS CHECK NORMAL.
